# SDR AALA2009021300104

- Difficulty date: February 7, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SUPPORT STRUCTURE AFT BRACKET CORRODED.  INSTALLED NEW GIRT BAR SUPPORT BRACKET PER SRM 51-01.
